# SDR AALA201801319012

- Difficulty date: January 10, 2018
- Submitted: January 31, 2018
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- Aircraft time: 47,767 hours, 29,056 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000301300
- Part serial: HF3042
- Condition: Saturated
- Location: Elevator
- Part time: 47,767 hours, 29,056 cycles
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. TRAPPED WATER FOUND ON THE ELEVATOR HONEYCOMB CORE STRUCTURE UPPER SKIN PANEL LOCATED 13 INCH OUTBOARD FROM LIGHTNING STRIP 1 AND 10.5 IN FROM THE LEADING EDGE FASTENERS ON THE RIGHT HAND HORIZONTAL STABILIZER. REPAIRED RIGHT HAND ELEVATOR HONEYCOMB CORE STRUCTURE UPPER SKIN PANEL PER SRM 55-21-11-300-005 PAR2 A.
